# SDR ASAA9510038

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ANC - FLT 893 - CREW REPORTED AN ACRID ODOR ASSOCIATED WITH BURNING ELECTRICAL WIRING APPEARED IN THE COCKPIT DURING DESCENT AND A SMALL AMOUNT OF SMOKE FOLLOWED.  GASPER FAN CIRCUIT BREAKER TRIPPED AND THE SMOKE AND ODOR LESSENED.  LANDED WITHOUT INCIDENT.  REPLACED INOPERATIVE GASPER FAN AND OPERATED NORMALLY WITH NO EVIDENCE OF SMOKE OR ODOR.  (Z)
